# SDR CA960129019

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185B
- Engine: Cont IO470F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: #6 Cylinder
- Stage of operation: CL
- Nature of condition: E, K, Y
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT WAS IN CLIMB AT LOW ALTITUDE WHEN FAILURE OF #6 CYLINDER CONNECTING ROD CAUSED A SUDDEN AND COMPLETE STOPPAGE OF THE ENGINE. THE BROKEN CONNECTING ROD PIERCED THE CRANKCASE. THE AIRCRAFT CARRIED OUT A FORCED LANDING IN A FIELD.
